# SDR C2XA08SH067

- Difficulty date: April 18, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N12569
- Make and model: Emb EMB-145LR
- Aircraft serial: 145630
- Aircraft time: 13,626 hours, 11,156 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: 14569009407
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LEFT HAND OUTBOARD AILERON TO PCA ATTACH FITTING WAS FOUND TO BE GOUGED AND ALSO HAD MIGRATED HAT BUSHINGS.  MAINTENANCE REMOVED AND REPLACED THE FITTING IAW CONTINENTAL EXPRESS EC5750-01177.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
